Journal of Applied Mathematics

Journal of Applied Mathematics / 2003 / Article

Open Access

Volume 2003 |Article ID 626049 | https://doi.org/10.1155/S1110757X03204095

Thomas H. Otway, "A boundary value problem for cold plasma dynamics", Journal of Applied Mathematics, vol. 2003, Article ID 626049, 17 pages, 2003. https://doi.org/10.1155/S1110757X03204095

A boundary value problem for cold plasma dynamics

Received30 Apr 2002
Revised18 Jul 2002

Abstract

A weak Guderley-Morawetz problem is formulated for a mixed elliptic-hyperbolic system that arises in models of wave propagation in cold plasma. Weak solutions are shown to exist in a weighted Hilbert space. This result extends the work of Yamamoto (1994).

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views90
Downloads388
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.